MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM - MEDIAL; MOTO MEDIAL FEMORAL COMPONENT S3 RM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM - MEDIAL; MOTO MEDIAL FEMORAL COMPONENT S3 RM
Model Number 02.18.003RM
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 03/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 april 2026 moto partial knee 02.18.003rm moto medial femoral component s3 rm (k162084) lot.2407825 (b)(4) items manufactured and released on 17-may-2024.Expiration date: 02-may-2029.No anomalies found related to the problem.To date, 35 items of the same lot have been sold with no similar reported event during the period of review.Moto partial knee 02.18.Tf3.Rm moto medial tibial tray s3 rm (k162084) lot.2422900 (b)(4) items manufactured and released on 24-oct-2024.Expiration date: 09-oct-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Moto partial knee 02.18.Eif3.08.Rm moto e-cross tibial insert s3 h8 rm (k213071) lot.2426262.(b)(4) items manufactured and released on 06-nov-2024.Expiration date: 22-oct-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
Revision surgery performed due to infection, 9 months after the previous revision due to infection (mdr 2025-00628).The surgeon removed the femoral component, insert, and tibial tray, and implanted antibiotic spacers in the knee.The surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE SYSTEM - MEDIAL
Common Device Name
MOTO MEDIAL FEMORAL COMPONENT S3 RM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24871678
Report Number3005180920-2026-00309
Device Sequence Number10020107
Product Code HSX
UDI-Device Identifier07630030895586
UDI-Public07630030895586
Combination Product (Y/N)N
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.18.003RM
Device Lot Number2407825
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale
Patient Weight23 KG
Patient RaceWhite